# SDR SWAA2014100832748

- Difficulty date: September 21, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 37,950 hours, 25,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN LIGHT ASSEMBLY CRACKED.  R & R SIGN ASSEMBLY IAW AMM.
